# SDR TSAA20131031006

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,995 hours, 43,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 739-749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT AFT SKIN DENTED BETWEEN FS 739 AND 749, ABOVE LT VENTRAL FIN.   DAMAGE DETERMINED TO BE BEYOND LIMITS.  DAMAGE INSPECTED, FOUND TO BE ACCEPTABLE FOR CONINTUED SERVICE IAW REPAIR STATEMENT 340SDS034517.
